# SDR VNAA202504170079

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690361161
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING TO_53-079-001-23 REV ORIGINAL DATED 1/25/23 ON STEP (8) CORROSION WAS OBSERVED EXTENDING FROM THE REMOVED FASTENER HOLES IN THE RH FS797.00 AFT OB REMOVED FASTENER HOLES (2) REQUIRING ENGINEERING.  CORRECTIVE ACTION: FABRICATED REPAIR DOUBLER IAW CRJ 700 SRM 51-24-16-001-001-A01 AND REO 670-53-41-703, REV --(P1), DATED 2024-12-03. COMPLIED WITH REO 670-53-41-703, REV --(P1), DATED 2024-12-03.- REPAIR TO AFT PRESSURE SILL DECK AT FS 797.00, RHS. SH690-36116-1"
